RAMOS, R. M. A.; DI BENEDITTO, A. P. M.; SICILIANO, S.; SANTOS, M. C. O.; ZERBINI, A. N.; VICENTE, A. F. C.; ZAMPIROLLI, E.; ALVARENGA, F. S.; FRAGOSO, A. B.; LAILSON-BRITO, JR., J.; AZEVEDO, A. F.; BARBOSA, L.; LIMA, N. R. W. Morphology of the Guiana dolphin (<i>Sotalia guianensis</i>) off southeastern Brazil: growth and geographic variation. Latin American Journal of Aquatic Mammals, [S. l.], v. 8, n. 1-2, p. 137-149, 2010. DOI: 10.5597/lajam00163. Disponível em: https://lajamjournal.org/index.php/lajam/article/view/340. Acesso em: 23 jul. 2024.